Ask a doctor

How to Treat Bumps from Restylane Injection to Nose 2 Years Ago? (photo)

Two years ago a plastic surgeon injected too much restylane in my nose.Without prior knowledge, he inject me in 4 areas around the nose and standing arm’s length away. The nose became blistered and some blisters broke open and burned the skin. A few surgeons told me that he injected too much restylane in my nose. I had a rhino to see if this would get rid of the two blisters/bumps but it didn't. Is there anything I can do to get rid of this!!!!

Doctor Answers (3)

Skin changes with Restylane

+2

Class IV medical lasers for skin resurfacing combined with or without steroid injections may represent a good option for you.  However, a consultation to properly assess your condition before treatment options are offered is the first step.

 

Web reference: http://www.celibre.com/restylaneTreatment.aspx

Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 6 reviews

Restylane and blistering

+2

The resyltan injections may have been injected too superficially or put too much pressure on the skin possibly causing some skin necrosis and this depression.  Hard to say without being there from the beginning.

Manhattan Plastic Surgeon
4.5 out of 5 stars 14 reviews

Scarring after Restylane Injection

+1

I can't say for sure why you had the blistering reaction to Restylane.  It may be that you had a viral infection or else some compression of the blood vessels that supply the skin on your nose.   At this point, it probably doesn't matter what caused this result.  I would recommend seeing a dermatologist who specializes in laser treatments, as I feel you would benefit from laser treatment to even out your skin.

Lone Tree Oculoplastic Surgeon
5.0 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.